| Model Number |
133S-FX-12-T |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "infection" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (unknown onset) and exposure.
Event or Problem Description
Healthcare professional reported a left side infection (unknown onset) and exposure."patient did not heal properly after mastectomy and developed open wound with infection and exposure of tissue expander." device has been explanted.